# SDR CA980707011

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: 82970010443
- Condition: Leaking
- Location: Rt Mlg
- Part time: 15,854 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 NACELLE SHOWING SIGNS OF FLUID LEAK.   RIGHT MLG STABILIZER DOWN, HYDRAULIC LINE FOUND LEAKING.
